# SDR AALA981166

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: H205213
- Condition: Failed
- Location: Lt Ow Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, LEFT OVERWING SLIDE COMPARTMENT DOOR DIFFICULT TO OPEN.  REPLACED TWO LEFT OVERWING SLIDE COMPARTMENT DOOR LATCHES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
